Journal article icon

Journal article

Limits on the X-ray emission from several hyperluminous IRAS galaxies

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Journal:
Monthly Notices of the Royal Astronomical Society
Volume:
300
Issue:
1
Pages:
L7-L10
Publication date:
1998-10-11
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
Source identifiers:
2318
Keywords:
Pubs id:
pubs:2318
UUID:
uuid:4faa8cf9-7f24-4a38-9e1c-7a04bb1ead3f
Local pid:
pubs:2318
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP